Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How can I stop the leaking of potassium in my kidneys ?

Hi my name is Steve and i have a problem with my kidneys leaking pottassium, I m curintly taking 3000 mg of pottasium a day just to keep me at 3.8-4.0 in my blood , my question is how do you stop the leaking pottasium.
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

you need to continue the potassium for life time,.. there has been excretion of potassium in kidneys due to malfunction or non function.. leading to renal failure... hence no other option only treatment is to continue...
Hope I have answered your question..

Answered: Mon, 18 Jul 2011
I find this answer helpful
Nephrologist Dr. Avinash Ignatius's  Response
This needs a detailed evaluation of your reports. Some medicines are available to reduce the loss of potassium depending on the cause. Get evaluated by a nephrologist.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor